# SDR FXGA201706071712

- Difficulty date: June 7, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N151
- Make and model: Doug DC-6B
- Aircraft serial: 45496
- Engine: Pwa R2800CB3
- Propeller: Hamstd 43E60
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING SKIN CRACK W/STA 335L. TO REPAIR A CRACK ON THE LOWER WING SKIN AT W/STA 335L. AN APPROXIMATELY 2.25" CRACK WAS FOUND ON THE LOWER WING SKIN AT THE AFT LEG OF STRINGER 18L AT W/STA 335L. PREFORM SKIN CUT-OUT PER DRAWING 1712-01, MANUFACTURE FILLER, EXTERNAL REPAIR DOUBLER AND INSTALL PER DRAWING 1712-01.
